MAUDE Adverse Event Report: TORAX MEDICAL, INC. 1.5T LINX, 14B; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. 1.5T LINX, 14B; ANTI-REFLUX IMPLANT
Catalog Number LXMC14
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent: 11/6/2025 attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot or batch number was provided therefore a device history could not be done.Additional information was requested, and the following was obtained: has the explant taken place? if yes, when was the explant date? if no, when is the explant scheduled? the explant is scheduled for today.I¿ve answered all i could below, i do not have any information regarding this patient as the surgery was done in florida and the patient experienced a break in this device in florida and all my surgeon is doing is removing it.We do not have any additional information, the linx team has been working with the patient the gain more information.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: what was the explant date? what was the date of implant? what symptoms lead to the discovery of the discontinuous device? when did they begin? what was the date of the imaging which showed the discontinuous linx? if available, please share a copy of this imaging.Please send to: productcompliant1@its.Jnj.Com what is the device lot number? was the device initially effective in controlling reflux? were any events associated with the onset of symptoms (vomiting, retching, trauma, surgery)? did the patient undergo an mri since device implant? if so, when was the mri and what strength? what was anatomical position of the mri? did the patient have any other surgeries in the area? did the patient receive any dilations while the linx was implanted? was any additional imaging performed since device implant? does the device appear to be in a continuous annular state in these images? we are interested in establishing a window when the device may have become discontinuous.Please share any additional images.What is the management plan? is device removal scheduled? is a replacement linx or fundoplication planned? when and if the explanation takes place can we ask that the procedure gets video recorded and the video shared? when and if the linx device is removed, may we ask that the device be returned for analysis? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had a linx placed and surgeon is doing the removal.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 1/23/2025.Investigation summary: a 14 beads linx device was returned in used condition.The device was returned in a locked position, in addition an attempt to unlocked was unsuccessfully made.Bent wires and tooling marks were noted in some beads.In addition, cosmetic damaged was observed along the device.A linx device with a visible weld ball that disconnected from a male bead case was returned to the analysis site.The link length and tensile force measurements were found to meet the applicable specifications during device analysis.The remaining device characteristics, excepting the visible weld ball, show no anomalies for a device that has been reasonably changed as part of the explant procedure.The device was scanned using computer tomography (ct), optical microscopy, and scanning electron microscopy.The male bead case at the separation was measured and was greater than the specification.The male bead case was concentric with small amount of material displacement at the outer edge of the through hole.The overall appearance of the surface of the male bead case through hole didn¿t exhibit gross loss of shape.The top view of the diameter of the exposed weld ball was measured.This diameter is within the specification.The weld ball was concentric with the respect to the wire.As part of ethicon quality process all devices are manufactured, inspected, and released to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria.The device lot number is unknown; therefore, the device history record could not be reviewed.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 11/21/2025.Corrected data: d1, d4.Additional information received: as the information given about this device was spotty and not very accurate, maybe the patient or the implanting surgeon gave the wrong information.The device sent in was the device removed from that patient.As i mentioned, we do not have loads of information as this was implanted by a surgeon and only have the account of what the explanting surgeon has told me.
 
Additional Manufacturer Narrative
(b)(4).Date sent 11/14/2025.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.Additional information was requested, and the following was obtained: what was the explant date? what was the date of implant? what symptoms lead to the discovery of the discontinuous device? when did they begin? what was the date of the imaging which showed the discontinuous linx? if available, please share a copy of this imaging.Please send to: (b)(6).What is the device lot number? was the device initially effective in controlling reflux? were any events associated with the onset of symptoms (vomiting, retching, trauma, surgery)? did the patient undergo an mri since device implant? if so, when was the mri and what strength? what was anatomical position of the mri? did the patient have any other surgeries in the area? did the patient receive any dilations while the linx was implanted? was any additional imaging performed since device implant? does the device appear to be in a continuous annular state in these images? we are interested in establishing a window when the device may have become discontinuous.Please share any additional images.What is the management plan? is device removal scheduled? is a replacement linx or fundoplication planned? when and if the explanation takes place can we ask that the procedure gets video recorded and the video shared? when and if the linx device is removed, may we ask that the device be returned for analysis? i do not have any additional information on this device as i was not present at the time of implant.This device was implanted in (b)(6) and the patient traveled to dc to have it explanted on (b)(6) by dr.(please refer to the attached mail) i can forward these questions to the surgeon and see if he has this information.I submitted a complaint so that i could sent the implant back.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 1/21/2026.Corrected data: d9, h11.
 
Additional Manufacturer Narrative
(b)(4).Date sent:(b)(6) 2026 corrected data: d6a: exact date is unk.Assumed first day of the month and first month of the year.Additional information was received: received information from patient that implant occurred in 2016 in florida.

Brand Name
1.5T LINX, 14B
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
orla o'mahony
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key23485896
Report Number3008766073-2025-00152
Device Sequence Number18724617
Product Code LEI
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049_011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLXMC14
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer11/13/2025
11/18/2025
01/12/2026
01/22/2026
05/26/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date11/14/2025
11/21/2025
01/21/2026
01/23/2026
05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown